# SDR JBXA9800056

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7269
- Engine: Ge CF341A
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Rt Emer Exit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT OVERWING EMERGENCY DOOR CAUTION CAME ON AT 14,000 FT.  PRESSURIZATION AND DOOR INTERNALLY INDICATIONS ALL NORMAL.  AIR RETURN TO RDU.  INSPECTED AND CHECKED RIGHT OVERWING EXIT DOOR, STOWED PROPERLY.  ASSIGNED ITEM TO DMI PER MEL 52-70-3
